Hello I am Dr. Joey. Thanks for trusting me to help you and your pet today. I am a licensed veterinarian with over 16 years of experience. I look forward to working with you.
Good news for you and your dog. No long term problems are expected, but betamethasone has a fairly long half-life. This ingestion can cause marked increase in water intake and urinations for several days.
However, if he is on any non steroidal anti-inflammatory medications this can interact with betamethasone and cause severe stomach/intestinal ulcerations. So, if that is the case and he is on something like this for pain relief, then you need to take him to be seen on an emergency basis today to get prescription medication to support his digestive tract
I am at a point I need to know what questions you have. I hope that the information I provided has been helpful.
Please let me know if for any reason you need further clarification, have more questions, or were expecting a different type of answer.
If you received all the information you needed, then kindly submit a rating.